# SDR PCAA9600280

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801MX
- Make and model: Dhav DHC8102
- Aircraft serial: 008
- System (JASC): 5540 · Rudder Structure
- Part: Upper Arm Assy
- Part number: 85530024003
- Condition: Worn
- Location: Rudder
- Part time: 20,383 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED RUDDER CHANGE, THE VERTICAL STABILIZER UPPER AND LOWER CENTER HINGE FITTING RUDDER ATTACH POINTS WERE FOUND WORN.  THE BUSHINGS WOULD NOT INSTALL CORRECTLY DUE TO THE HOLES BEING OVERSIZED.  REMOVED AND REPLACED UPPER AND LOWER CENTER HINGE FITTINGS IAW DEHAVILLAND DRAWINGS.  INSTALLED RUDDER ASSEMBLY IAW DEHAVILLAND MM.  AIRCRAFT RETURNED TO SERVICE.  (M)
